# SDR UF6A951001

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: JD760J0620020
- Condition: Failed
- Location: Lt Engine
- Part time: 9,416 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAK - FLT NR 5018 - AFTER LANDING THE POWER LEVER WOULD NOT RETARD BELOW 20 PERCENT TORQUE.  MAINTENANCE REMOVED AND REPLACED THE THROTTLE CABLE.  (M)
